# SDR DALA2022042802994

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,042 hours, 22,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 REF: N/R 010 - BODY DRAIN FITTING DAMAGED STA 780 +22 INCHES. CORRECTIVE ACTION: REF: N/R 010 COMPLIED WITH ERA 598870-14 REV.A. SECTION I: PERMANENT REPAIR INSTRUCTIONS INSTALLED EXTERNAL DOUBLER REPAIR PER B757-300 SRM 53-00-01 REPAIR 029. AT BODY DRAIN FITTING DAMAGED STA 780 +22 INCHES. - IDENTIFED REPAIR. (2210184)
